MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc) and reported that a discordant, falsely elevated prothrombin time (pt) result and a discordant, falsely elevated prothrombin time international normalized ratio (inr) result were obtained on a patient sample on a sysmex ca-620 system using dade innovin reagent.Quality controls (qc) recovered within range at the time of the event, and only results from one patient sample were reported to be discordant.The customer declined to provide further information, so siemens could not evaluate the cause of the discordant pt and inr results on this one patient sample.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time (pt) result and a discordant, falsely elevated prothrombin time international normalized ratio (inr) result were obtained on a patient sample on a sysmex ca-620 system using dade innovin reagent.The discordant results were reported to the physician(s) and were questioned by the physician(s).A second sample from the same patient was then run for pt and inr, resulting lower.These results were reported, as the correct results, to the physician(s).The following day, the original patient sample was rerun for pt and inr, also resulting lower and confirming the results from the second draw from the previous day.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated prothrombin time and prothrombin time international normalized ratio results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key8941470
Report Number9610806-2019-00070
Device Sequence Number11393152
Product Code GJS
UDI-Device Identifier00630414023472
UDI-Public00630414023472
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2021
Device Model NumberDADE INNOVIN
Device Catalogue Number10873566
Device Lot Number549732D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1